# SDR HALA2019102100431

- Difficulty date: October 16, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 29,592 hours, 4,624 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 43792190001
- Part serial: 41139
- Condition: Leaking
- Location: Lt Engine
- Part time: 29,575 hours, 4,621 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  L/H ENG FUEL LEAK FROM DRAIN MAST VSVA/TCC EGR 10 MINS C/O LEAK INCREASED FROM 12DPM TO 50DPM IAW TASK 71-71-00-200-805A PT 1-8. 1 TSM TASK 71-00-00-810-914-A C/O LEAK ISOLATED TO AOHE CONFIRMED BEYOND DISPATCH LIMITS OF AMM 71-71-00-200-801-A DURING 10 MIN RUN APPROXIMATELY 15ML IN 10 MINS (15CC) DISTURBED
DRAIN LINES RECONNECTED IAW AMM 50-51-00 TORQUE WRENCH #40054002. L/H ENG AIR OIL HEAT EX CHANGER REMOVED AND REPLACED IAW TASK 71-21-51000-803-A AND 71-21-400-803-A.
